| Model Number |
3772 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient did not recharge the ipg as recommended.As such, the ipg became inoperable.In turn, the patient underwent surgical intervention wherein the ipg was explanted and replaced.Effective therapy restored.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.